# SDR GLBA2001108

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 11,485 hours, 15,702 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890233
- Part serial: 9134
- Condition: Fluctuates
- Location: Lt Engine
- Part time: 5,157 hours, 7,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE FLUX.  INSPECTED AND REPLACED PRESSURE TRANSDUCER.
